# SDR GTIA000343

- Difficulty date: December 16, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FOUND L1 EMERGENCY EXIT IDENTIFIER INOPERATIVE.  FOUND CANNON PLUG DISCONNECTED.  RECONNECTED CANNON PLUG OPS CHECK GOOD IAW MM DC9 33-50-00.  (M)
